# SDR UALA2011101005459

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,353 hours, 21,785 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RT SHOULDER HARNESS BEGINNING TO FRAY.  REPLACED CAPTAIN'S SEAT INERTIA REEL.
